# SDR GLA2002F00000

- Difficulty date: February 3, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N401JW
- Make and model: Amd FALCON10
- Aircraft serial: 46
- Engine: Garrtt TFE73121C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Backed Out
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKEOFF, AC WAS CLIMBING THROUGH WHEN NR1 ENG CHIP DETECTOR/LOW PRES WARNING LIGHT ILLUMINATED.  ENG WAS SHUT DOWN AND SAFE SINGLE ENG LANDING WAS MADE.  INVESTIGATION REVEALED NR1 ENGINE OIL PUMP HAD RUPTURED AND FAN ASSY WOULD NOT ROTATE.  ENG WAS REMOVED AND SHIPPED FOR REPAIR.  ENG FAN GEAR BOX DISASSEMBLY REVEALED ONE OF THE THREE BOLTS THAT RETAIN OIL NOZZLE TO SUPPORT AND ONE OF THREE BOLTS THAT RETAIN SUPPORT TO CARRIER ASSEMBLY HAD BACKED OUT OF THEIR THREADED HOLES. NO DAMAGE OF THREADED HOLES WAS NOTED.  LOCKING WASHERS (TAB WASHERS) RETAIN BOLTS.  THIS DEBRIS (BOLTS AND WASHERS) MIGRATED INTO GEAR TRAIN AREA AND ENGINE OIL PUMP.
